# SDR AALA2019042409003

- Difficulty date: April 1, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 59,298 hours, 26,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347210420290
- Condition: Elongated
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SPLICE COUPLING AT FR 64 AND -Y1292 HAS ELONGATED HOLE. REPLACED COUPLING PER SRM 51-72-11.
